# SDR AALA2009052600969

- Difficulty date: May 26, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- Aircraft time: 61,216 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - FIRST CLASS EMERGENCY LIGHTS INOPERATIVE.  REPLACED SECTION I BATTERY AND CHARGER.
